Combinatoire, Théorie des nombres
Translated sums of primitive sets
Comptes Rendus. Mathématique, Tome 360 (2022) no. G4, pp. 409-414.

The Erdős primitive set conjecture states that the sum f(A)=aA1aloga, ranging over any primitive set A of positive integers, is maximized by the set of prime numbers. Recently Laib, Derbal, and Mechik proved that the translated Erdős conjecture for the sum f(A,h)=aA1a(loga+h) is false starting at h=81, by comparison with semiprimes. In this note we prove that such falsehood occurs already at h=1.04, and show this translate is best possible for semiprimes. We also obtain results for translated sums of k-almost primes with larger k.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : 10.5802/crmath.285
Classification : 11N25, 11Y60, 11A05, 11M32
Lichtman, Jared Duker 1

1 Mathematical Institute, University of Oxford, Oxford, OX2 6GG, UK
@article{CRMATH_2022__360_G4_409_0,
     author = {Lichtman, Jared Duker},
     title = {Translated sums of primitive sets},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {409--414},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {360},
     number = {G4},
     year = {2022},
     doi = {10.5802/crmath.285},
     language = {en},
     url = {https://www.numdam.org/articles/10.5802/crmath.285/}
}
TY  - JOUR
AU  - Lichtman, Jared Duker
TI  - Translated sums of primitive sets
JO  - Comptes Rendus. Mathématique
PY  - 2022
SP  - 409
EP  - 414
VL  - 360
IS  - G4
PB  - Académie des sciences, Paris
UR  - https://www.numdam.org/articles/10.5802/crmath.285/
DO  - 10.5802/crmath.285
LA  - en
ID  - CRMATH_2022__360_G4_409_0
ER  - 
%0 Journal Article
%A Lichtman, Jared Duker
%T Translated sums of primitive sets
%J Comptes Rendus. Mathématique
%D 2022
%P 409-414
%V 360
%N G4
%I Académie des sciences, Paris
%U https://www.numdam.org/articles/10.5802/crmath.285/
%R 10.5802/crmath.285
%G en
%F CRMATH_2022__360_G4_409_0
Lichtman, Jared Duker. Translated sums of primitive sets. Comptes Rendus. Mathématique, Tome 360 (2022) no. G4, pp. 409-414. doi : 10.5802/crmath.285. https://www.numdam.org/articles/10.5802/crmath.285/

[1] Banks, William D.; Martin, Gref Optimal primitive sets with restricted primes, Integers, Volume 13 (2013), A69, 10 pages | MR | Zbl

[2] Cohen, Henri High precision computation of Hardy-Littlewood constants (https://www.math.u-bordeaux.fr/~hecohen/)

[3] Erdős, Paul Note on sequences of integers no one of which is divisible by any other, J. Lond. Math. Soc., Volume 10 (1935), pp. 126-128 | DOI | MR | Zbl

[4] Laib, Ilias Note on translated sum on primitive sequences, Notes Number Theory Discrete Math., Volume 27 (2021) no. 3, pp. 39-43 | DOI

[5] Laib, Ilias; Derbal, Abdellah; Mechik, Rachid Somme translatée sur des suites primitives et la conjecture d’Erdős, C. R. Math. Acad. Sci. Paris, Volume 357 (2019) no. 5, pp. 413-417 | DOI | Zbl

[6] Lichtman, Jared D. Almost primes and the Banks–Martin conjecture, J. Number Theory, Volume 211 (2020), pp. 513-529 | DOI | MR | Zbl

[7] Lichtman, Jared D. Mertens’ prime product formula, dissected, Integers, Volume 21A (2021), A17, 15 pages | DOI | MR | Zbl

[8] Lichtman, Jared D.; Pomerance, Carl The Erdős conjecture for primitive sets, Proc. Am. Math. Soc., Volume 6 (2019), pp. 1-14 | DOI | Zbl

[9] Zhang, Zhenxiang On a problem of Erdős concerning primitive sequences, Math. Comput., Volume 60 (1993) no. 202, pp. 827-834 | Zbl

  • Laib, Ilias Translated sums on special family of quasi-primitive sequences, International Journal of Number Theory, Volume 21 (2025) no. 03, p. 615 | DOI:10.1142/s1793042125500307
  • Gorodetsky, Ofir; Lichtman, Jared Duker; Wong, Mo Dick On Erdős sums of almost primes, Comptes Rendus. Mathématique, Volume 362 (2024) no. G12, p. 1571 | DOI:10.5802/crmath.650
  • Laib, Ilias New proof and generalization of some results on translated sums over k-almost primes, Comptes Rendus. Mathématique, Volume 362 (2024) no. G5, p. 481 | DOI:10.5802/crmath.552
  • Laib, Ilias; Mouli, Kawter; Rezzoug, Nadir Translated sums of quasi-primitive sequences, Periodica Mathematica Hungarica, Volume 89 (2024) no. 1, p. 129 | DOI:10.1007/s10998-024-00577-2
  • Lichtman, Jared Duker A proof of the Erdős primitive set conjecture, Forum of Mathematics, Pi, Volume 11 (2023) | DOI:10.1017/fmp.2023.16

Cité par 5 documents. Sources : Crossref